Hi all, A friend of mine has been on Reandron for 3 yrs due to an issue with pituitary tumor and testosterone production.
My understanding of Reandron is that it stops your body producing it naturally.
I am wanting to get him off the Reandron and back to natural methods if possible.
He is very paleo and very active. He is NOT taking it for performance gains and the levels he has are within normal range (new bloodwork results due in a few days).
Has anyone any experience with longterm usage and then going back to natural methods?
Could he produce additional Testosterone naturally in addition to Reandron then wean himself off it?
asked byGeorge_2 (151)
Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!
on February 28, 2012
at 06:22 AM
If his natural production has been shut down for long enough, then with the testicular atrophy that ensues...recovery may be impossible. Each man is different...but if there was a reason to shut it down for example the pituitary tumor...then it's best to follow the medical guidance.
My own HTPA crashed when I was 30 years old and I've been on testosterone replacement therapy for years. Producing natural test for me is now, impossible. No matter how I eat...no matter how I train...it's just not happening.
on August 18, 2012
at 02:50 AM
I too have been on Reandron for about 2.5 years and testogel before than for 4 years for a pituitary lesion. I have recently had an MRI as it states there is no discernible mass and am therefore considering stopping reandron and seeing if my LH and test levels change. I haven't had testicular atrophy and my testosterone dosing has been conservative. The problem with reandron is the half life of the drug is very long and I would have to monitor my levels regularly for a length period of time (months to a year-I estimate). I aim to consult with my endocrinologists about this and then perhaps have another pituitary function test. As i see it, no one wants to be on life long medications, particularly at a young age and I can only monitor and see how my body responds. There is not much data available on coming off renadron, so it would require careful monitoring by the endocrinologist.
on March 20, 2012
at 02:58 AM
On the advice of my endocrinologist I have been having the Reandron injections for 18 months due to low testotrone During that period I noticed that my CK blood test results have increased significantly and my kidney results for creatine and eGFr have approached dangerous levels. Has anyone experience the same problem.